# SDR CALA2023081802565

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 76,586 hours, 27,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Dented
- Location: Sta 259
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR SKIN PANEL HAS A DENT AT STA 259 REF N/R 9205005 AT STA 259 LBL 11 EVALUATED DENT FOUND OUT OF LIMITS PER REF B737 SRM 53-01-51-11-1 ALLOWABLE DAMAGE 1 DETAIL D REMOVED EXISTING REPAIR PER SRM 53-40-02-0G-0 REPAIR FLIGHT DECK FLOOR WBC AT STA 250 TO 270 PER ECRA2021347-19-5169 REV P1.
